# SDR SWAA2022121374288

- Difficulty date: November 21, 2022
- Submitted: December 13, 2022
- Operation: Air carrier
- Aircraft: N7882B
- Make and model: Boeing 737-76Q
- Aircraft serial: 30271
- Aircraft time: 49,019 hours, 31,646 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Cracked
- Location: Rt Nr 6 Slat
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK AROUND THE FASTENER ON THE NR 6 SLAT LOWER SURFACE OF THE L/E SLAT NOSE SKIN AT ACTUATOR RIBS.  REMOVED FASTENERS IAW SRM 51-40-02.   TRIMMED OUT THE DAMAGE IAW SRM 57-42-01-2R-8.   FABRICATED REPAIR DOUBLER,  FILLER, AND APPLIED CHEMICAL CONVERSION COATING IAW SRM 57-42-01-2R-8, FIG 202, ALTERNATIVE 1.   INSTALLED THE REPAIR IAW SRM 57-42-01-2R-8, FIG 202, ALTERNATIVE 1.
